# SDR AALA202301317153

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 62,229 hours, 25,987 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUND: FORWARD LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. MAINTENANCE FOUND DOOR LOCK KNOB TRIM ON INSIDE OF DOOR JAMMING LOCK.  SECURED TRIM PER AMM 25-00-00.
